# SDR SWAA2018040520992

- Difficulty date: April 3, 2018
- Submitted: April 5, 2018
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 38,450 hours, 22,679 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT OVERWING FUSELAGE EMERGENCY LIGHT BULB INOPERATIVE.   R & R THE BULB IAW AMM.
